Lagrange schwarzian derivative and symplectic Sturm theory
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 2 (1993) no. 1, p. 73-96
@article{AFST_1993_6_2_1_73_0,
     author = {Ovsienko, Valentin},
     title = {Lagrange schwarzian derivative and symplectic Sturm theory},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {1},
     year = {1993},
     pages = {73-96},
     zbl = {0780.34004},
     mrnumber = {1230706},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1993_6_2_1_73_0}
}
Ovsienko, Valentin. Lagrange schwarzian derivative and symplectic Sturm theory. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 2 (1993) no. 1, pp. 73-96. http://www.numdam.org/item/AFST_1993_6_2_1_73_0/

[A1] Arnold (V.I.) . - Ordinary differential equations, MIT Press (1973). | MR 361233 | Zbl 0296.34001

[A2] Arnold (V.I.) .- Sturm theorems and symplectic geometry, Function Anal. and its Appl. 19, n° 1 (1985), pp. 1-10. | MR 820079 | Zbl 0606.58017

[A3] Arnold (V.I.) . - On a characteristic class intervening in quantization conditions, Funct. Anal. and its Appl. 1, n° 1 (1967), pp. 1-14. | MR 211415 | Zbl 0175.20303

[B] Bott (R.) . - On the iterations of closed geodesics and the Sturm intersection theory, Comm. Pure Appl. Math. 9, n° 2 (1956), pp. 171-206. | MR 90730 | Zbl 0074.17202

[Br] Brown (K.S.) . - Buildings, Springer-Verlag (1988).

[Ca] Carne (K.) . - The Schwarzian derivative for conformal maps, J. Reine Angew Math. 408 (1990), pp. 10-33. | MR 1058982 | Zbl 0705.30010

[C] Coppel (J.) . - Disconjugacy, Lect. Notes in Math.220 (1970). | Zbl 0224.34003

[FI] Flanders (H.) .- The Schwarzian as a curvature, J. Diff. Geometry 4, n° 4, pp. 515-519. | MR 276879 | Zbl 0232.53005

[Fu] Fuchs (D.B.) . - Cohomologies of infinite-dimensional Lie algebras, Consultants Bureau, New York (1986). | MR 874337 | Zbl 0667.17005

[Ki] Kirillov (A.A.) . - Infinite-dimensional Lie groups: their orbits, invariants and representations. Geometry of moments, Lect. Notes in Math. 970 (1982), pp. 101-123. | MR 699803 | Zbl 0498.22017

[Kl] Klein (F.) . - Vorlesungen uber das ikosaeder und die auflosing der gleichungen vom funfen grade, Leipzig (1884). | JFM 16.0061.01 | Zbl 0803.01037

[L] Lagrange (J.-L.) . - Sur la construction des cartes géographiques, Nouveaux Mémoires de l'Académie de Berlin (1779).

[M] Morse (M.) . - A generalization of the Sturm theorems in n-space, Math. Ann. 103 (1930), pp. 52-69. | JFM 56.1078.03

[N] Nehari (Z.) . - The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55, n° 6 (1949). | MR 29999 | Zbl 0035.05104

[O1] Ovsienko (V. Yu.) .- Hook Law and Denogardus Great Number, Kvant 8 (1989) pp. 8-16 (Russian).

[O2] Ovsienko (V. Yu.). - Lagrange Schwarzian derivative, Vestnik Moscow State University 6 (1889), pp. 42-45 (Russian). | MR 1065975 | Zbl 0707.70005

[R] Royan (J.) . - Generalised Schwarzian derivatives for generalised fractional linear transformations, Annales Polinici Math. (to appear). | Zbl 0762.15013

[RS] Retakh (V.) and Shander (V.) .- Noncommutative analogues of the Schwarzian derivative, Preprint.

[T] Tabachnikov (S.) .- Projective structures and group Vey cocycle, Preprint E.N.S. de Lyons (1992).